# SDR C2XA07SH081

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 14,123 hours, 7,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION AROUND NUT PLATE ON RIGHT OMEGA BEAM AT FR23.  MAINTENANCE REPAIRED RT OMEGA BEAM AT FR 23 AROUND NUT PLATE IAW EC5320-01228 REV D.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
